# SDR UALA2009100503100

- Difficulty date: October 2, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 53,367 hours, 9,769 cycles
- Engine: Pwa PW4077
- System (JASC): 3810 · Potable Water System
- Part: Handle
- Condition: Out Of Position
- Location: Service Panel
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

NO WATER PRESSURE IN ALL LAVS & ALL GALLEYS, FLIGHT DIVERTED.  CHECKED WATER PANELS AND SERVICED WATER SYSTEM, NO HELP.  AFTER LAV SERVICING ALL WATER PRESSURE HANDLE MUST NOT HAVE BEEN IN FULL CLOSE ON LAV SVC PANEL. OPS CHECK GOOD.
